Jump to content

Gilpy25

Member Since 15 Jul 2012
Offline Last Active Jun 18 2013 10:50 AM

Topics I've Started

Hello From The Uk :)

04 December 2012 - 01:29 PM

Hello :) 25 yr old Female from UK here. Been on Oral antibiotics for about 7 months and Differin for 9 weeks. So far I am week 8 in to my IB... Yep 8 weeks of a Baaad baaaad IB from Differin. Hopefully things will get better.... :) x

Erythromycin Tablets...week 9....no Improvement?

15 July 2012 - 01:03 PM

Hey everyone,

As of today I am a new member of the forums (it has taken me months and what seems like hundreds of visits to the site to finally create an account).

I am 25-year-old female, living in the UK.

My acne story goes like this….

I have extremely oily skin.  In October 2010 I started to get cystic acne along the jaw line.  The cystic acne lasted until April 2011 and then suddenly cleared up and left minimal scaring. Anyway…. January 2012 hit and BAM the cystic acne returned along the jaw line and on both cheeks. This time way more out of control.

My acne seems to start of as small flesh coloured clogged pores that seem to grow and grow until they become inflamed cystic spots.  The bumps last for weeks and then when they finally shrink they leave horrible red marks that eventually turn in to brown spots that look like large freckles.  I am on the pill cerazette and i am wondering if this has anything to do with these outbreaks, although i have been on the pill for 6 years and it has only been the last 2 that i have been suffering with my skin.

It is now affecting me mentally. I am driving myself insane with it!! I look at everyone’s skin and I mean everyone’s.  I spend hours online trying to find cures.  I look in the mirror and freak out every time I see a new pimple forming. I think i am turning in to a crazy lady cause of this lol.

I first visited my GP in February who prescribed oxytetracyline, after 4 weeks I developed a severe rash all over my chest and stomach so I had to come of the medication.  Next I was prescribed zineryt, which did absolutely no good, in fact I think it made things worse.  I am now taking oral erythromycin, I am on week 9 and I am still getting cystic spots.  Anyone had any experience with oral erythromycin?  Shouldn’t I be seeing results by now, surely it should not be getting worse?

Sorry for my ranting :-) anyway any advice at all would be great.

Thanks xx